MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO V-PRO; V-PRO MAX STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO V-PRO; V-PRO MAX STERILIZER
Model Number V-PRO MAX
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee obtained a burn after handing instruments that were processed in their v-pro max sterilizer.The employee sought medical treatment; the user facility did not disclose if medical treatment was administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found the unit to be operating properly.The unit was tested, confirmed to be operating according to specification, and returned to service.No repairs were made.While onsite, steris was informed that the employee was not wearing proper ppe, specifically gloves, while operating the sterilizer.The v-pro max sterilizer operator manual states (1-2), "danger - chemical injury hazard: any visible liquids in the chamber or on the load must be treated as concentrated hydrogen peroxide.Observe all hydrogen peroxide handling precautions.When handling hydrogen peroxide, wear appropriate personal protective equipment."the v-pro max operator manual, (a-1) further states, "dry all items thoroughly.Ensure all moisture is removed from all internal parts (including lumens).If not, residual hydrogen peroxide may remain at cycle completion and/or a cycle abort occurs.Only dry items are to be placed in sterilization unit." while onsite the technician counseled user facility personnel on the importance of wearing proper ppe, specifically gloves, while operating their v-pro max sterilizer and properly drying instruments prior to processing.No additional issues have been reported.

Brand Name
AMSCO V-PRO
Common Device Name
V-PRO MAX STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22919841
Report Number3005899764-2025-00071
Device Sequence Number16040665
Product Code MLR
UDI-Device Identifier00724995206987
UDI-Public(01)00724995206987(11)190927
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV-PRO MAX
Device Catalogue NumberVP30002101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown